Post
the reason I'm asking is because I was on top of the world and almost afraid to start taking it because I didn't really want to lose my high and I was worried it would make me zombie like or depressive... Today I woke up feeling all down in the dumps. Is this just me cycling or is it the meds? I've only been taking them for a few days now.
KandiKid217 KandiKid217 22-25, F 8 Answers Jun 26, 2011

Your Response

Cancel

Lamictal is not the fastest acting drug they often prescribe an antipsychotic if the high is severe You have to find the optimum dosage for Lamictal to be fully effective it can take some time trial and error almost but it is a very good drug and I find that my depression are less severe and that I am overall feeling better with it

Best Answer

I just started Lamictal for bipolar 1 and I had the same thing. I woke up yesterday in a crappy mood and then I had mood swings all day long but then after awhile I calmed down. But that's the only time I've ever had that problem (so far) my psychiatrist started me at 25mg so I'm going up to either 100 er 150 I think I can't remember. But, its probably normal. But everyone is different.

Best Answer

my pdoc started me at 100mg generic lamictal, 150 mg second week. I have bipolar 1. I am now 3 days into week 3. How long does it take to start working, in my case, how long until full effect, I see my pdoc in 10 days. Please help.

Best Answer

wow - started at 100mg... my doc started me with 25mg and worked up from there. I wish I could be more help for you but only time will tell really it will take full effect when you've reached your therapeutic dosage. good luck (:

Best Answer

Hi there.... I'm bipolar as well..... and have been on Lamictal at one time. Unfortunately I was allergic to it and my face and chest broke out in this blood red rash..... very scarey. But, I have a close friend who is on it and it is working for her...... she said that it took about a week and a half before she felt like it was settling into her system........ and she began to feel better. I'm on Serequel XR myself and I remember it was about the same amount of time on that drug..... I just thing you have to give it a bit more time.... I know you're feeling low right now.... and I know how that feels.... I'm so sorry you're in this down place right now...... I'm sending you good thoughts and wishes and prayers that you will begin to feel better really soon. if not..... don't forget to call your therapist or Psych........take care dear heart!

Best Answer

oh wow - that would totally freak me out!! My psych warned me to watch out for any rash that didn't have another reasonable explanation because it could be really dangerous... so far I haven't had any reactions like that. thanks for the thoughts and prayers. Hope you're doing well also.

Best Answer

I think that should depend upon What's its mg and the condition of the person taking it? Lamictal is not just an antidepressant btw. I used to buy it for someone who suffered from some other issue.


I'm 100% sure you should ask some professional about it. Here you won't find anything useful. Go.

Best Answer

I've been on it for six months. It doesn't make me feel like a zombie or anything. It is really good at keeping me feeling good but not allowing me to get manic. That's just me though.

Best Answer

that's great - I'm glad it's working for you... that makes me feel a little better hearing from someone actually on it. My doc says she's got alot of patients on it and it helps them but I'd rather hear first hand from someone.

Best Answer

I'm glad I could help. I know how bad it sucks to get on new meds for bi-polar. They switched mine around like 3 times at first. Good luck and feel free to contact me if you have any other questions about meds or bi-polar. If I can help I will

Best Answer

thanks so much!! I don't really have anyone I can talk to who actually understands it since the only people I know with bipolar in real life are family members that we don't really keep in contact with they live mad far and stuff...

Best Answer

Related Questions